# SDR UALA2012032201825

- Difficulty date: March 21, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 63,072 hours, 23,389 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DOOR 1 RT SLIDE CHANGE FOUND GATE ROD END BOLT MISSING.  INSTALLED BOLT, WASHERS, BUSHING AND NUT.  ADJUSTING NUT WAS TIGHT, NO RIG REQUIRED.
